# SDR USAA920081372

- Difficulty date: July 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 60,052 hours, 26,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 650261
- Condition: Defective
- Location: Escape Slide
- Component: Slide, Aircruisers
- Component part number: D30665105
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX-FLT 504-OPERATIONAL TEST OF THE EMERGENCY SLIDE LIGHTS FAILED. MX REPLACED AFT LT SLIDE.  VENDOR REPORT INDICATES THAT A DEFECTIVE CABLE ASSEMBLY CAUSED THE LIGHTS TO GO OFF AND ON.  (S)
